# SDR 99UAL900667

- Difficulty date: December 25, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Aircraft time: 19,508 hours, 3,935 cycles
- Engine: Pwa PW4077
- System (JASC): 2200 · Auto Flight System
- Part: Afcs
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 135 KIAS.  RETURNED TO GATE.  *S/D*  ENGINEERING AND OPERATIONS ANALYSIS HAS CONCLUDED THAT THE AIRCRAFT SYSTEMS WERE OPERATING WITHIN NORMAL PARAMETERS AS THE AIRCRAFT WAS CONFIGURED DURING THE TAKEOFF ROLL.  CONTROL FORCES WITH THE AUTO-PILOT ENGAGED WILL BE SIGNIFICANTLY GREATER THAN FORCES NORMALLY ENCOUNTERED BY THE CREW WITH THE AUTO-PILOT DISENGAGED.
